Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

69 years old suffering from diabetes and loss of appetite

My farther is diabetic he gives himself insulin shots but for the last few days he has not been eating what will happen to him? He is 69 years old and has a bad cough too. He weighs probably 250lbs.
Asked On : Thu, 14 Apr 2011
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for choosing health care magic. I am glad that your father is compliant to Insulin injections. In diabetic patients any health disorder can derange their glucose control and can lead to lot of complications. If the patient is not complaint to medications he may get diabetic ketoacidosis which leads to coma. In your fathers case he is taking Insulin regulary. Advise him to eat regular 5 meals a day with proper interval. I recommend you to take your father to a physician to get his cough treated properly.
Answered: Thu, 14 Apr 2011
I find this answer helpful
  Anonymous's Response
69 years old having high blood sugar level and not taking food propely these all are clear indication of uncontrolled blood glucose level along with the vital organ damage so in this case hospitalization is must for controlling the glucose level & of course need further investigation too
Answered: Thu, 14 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor